# SDR CA120502012

- Difficulty date: April 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 28,552 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 12938900111
- Condition: Delaminated
- Location: Engine
- Part time: 411 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION OF ENGINE MOUNT RUBBERS IT WAS DISCOVERED THAT THE RUBBERS WERE SEPARATING FROM THE METAL THAT THEY ARE ATTACHED TO AND ON SOME OF THEM ALMOST THE WHOLE LENGTH OF THE  MOUNT.  THE MOUNTS HAD ONLY BEEN INSTALLLED FOR 4 MONTHS AND HAD VERY LOW TIME IN SERVICE.  THEY HAVE BEEN RETURNED TO THE SUPPLIER FOR EVALUATION.
